Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Breathlessness, feeling of heart being squeezed. Chest CT clear. Have vitamin D deficiency, positive ANA, elevated ACE level

my wife has an undiagnosed disease. Vitamin D deficiency, positive ANA(Not typed, only one test positive) elevated ACE level. She has dermatagraphism, pruiritis, joint pain. Now she is experienving shortness of breath and she feels like her heart is being squeezed. At the doctors office on friday her blood oxygen was not as worried. Chest CT 4 weeks was clear.....suggestions? Negative for RA, LUPUS .
Asked On : Fri, 9 Nov 2012
Answers:  1 Views:  89
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Cardiologist 's  Response
Dear patient,

Given the hints of a potential rheumatologic disease by her physical examination and positive lab tests, it may be reasonable to obtain an echocardiogram or ultrasound of the heart, to measure the pressures in the pulmonary arteries and rule out pulmonary hypertension, which can present with such symptoms and is seen with increased frequency in autoimmune disorders.

Yours truly,

Dr Brenes-Salazar MD
Mayo Clinic MN
Answered: Thu, 13 Jun 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor